一类一维奇异p-Laplace方程组边值问题正解的存在性  被引量:2

Existence of positive solutions to boundary value problems for a class of one-dimensional singular p-Laplace systems

在线阅读下载全文

作  者:王芳[1] 钟承奎[2] 王彩勋[2] 

机构地区:[1]青海师范大学数学与信息科学系,西宁810008 [2]兰州大学数学与统计学院,兰州730000

出  处:《兰州大学学报(自然科学版)》2009年第1期103-106,111,共5页Journal of Lanzhou University(Natural Sciences)

基  金:国家自然科学基金项目(10771089)

摘  要:利用乘积锥上的不动点指数定理,研究了一类一维奇异p-Laplace方程组边值问题正解的存在性.其中,第一个方程的非线性项是超线性,第二个方程的非线性项是次线性,并举例加以说明.With the fixed point index theory on the Cartesian product of two cones, the existence of positive solutions to boundary value problems was considered for a class of one-dimensional singular p-Laplace systems, where the nonlinear term is superlinear in one equation and sublinear in the other equation. An example was also given to illustrate the main result.

关 键 词:不动点指数 乘积锥 正解 p-Laplace方程组 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象